Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 10:21:00 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631513
  • Total Topics: 47804
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: My Days on Atripla  (Read 925 times)

0 Members and 1 Guest are viewing this topic.

Offline Verster1972

  • member
  • Posts: 1
My Days on Atripla
« on: January 25, 2012, 02:37:45 PM »
I am writing this to get some inside help with the med Atripla. Days 1-10 were hell but it seems to have gotten better the past 2. Nausea, headaches, fatigue etc... I am curious if anyone else has had this bad experience with it and what changes they made to help they're body adjust. My cd 4 was at 466 and i had 300,000 plus viral load after a year and a half of being off a three med regiment. I have an appointment in Feb but man this atripla is wearing me ragged. Thanks for any responses.

Offline peer_gynt

  • Member
  • Posts: 14
Re: My Days on Atripla
« Reply #1 on: January 25, 2012, 03:16:44 PM »

I love Atripla, its easy to follow.
My CD4 went from 124 (13%) to 234 (23%) cells/ml in about 9 weeks.
My VL is still fluctuating and havent reached UD levels, but within the same order of magnitude, I guess it will be alright later.
The secondary effects were bad at the beginning, the feeling of being drunk disappeared within my first two weeks.
You will be fine and you'll learn to love atripla.

-C

Offline Jeff64

  • Member
  • Posts: 255
Re: My Days on Atripla
« Reply #2 on: January 25, 2012, 05:11:07 PM »
I love the EPIC nightly dreams....better than Netflix!

Offline jason1972

  • Member
  • Posts: 8
Re: My Days on Atripla
« Reply #3 on: January 25, 2012, 05:17:51 PM »
 atripla was my 2nd treatment of my virus.
on my 1st I could not get cd4 above 90
on atripla my cd4 went above 400 with UDvl
I did have some side effects but with they great numbers I just figured I would get used to it.I got to the point after 30 days my body adjusted.
my worst side effect was my sleep CRAZY DREAMS I MEAN WAY OUT THERE SO REALISTIC.I got to the point that could not tell the difference between sleep and awake..Even my sleep went back to normal after 4 or 5 weeks..

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.